# SDR ASAA2018062525140

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,280 hours, 8,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1087722
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 63,733 hours, 27,893 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL,  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED FIM 21-62, TASK 836, THE AIRCRAFT HAS A HISTORY WITH RIGHT RAM AIR ACTUATOR.  REMOVED AND REPLACED THE RIGHT RAM AIR ACTUATOR IAW AMM 21-51-21. PERFORMED A PACK TEMP CONTROL BITE. VERIFY CHECK SHOWS GREEN. FAULTS RESET.
